# SDR MASA200800347

- Difficulty date: April 27, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N914FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15014
- Aircraft time: 11,702 hours, 8,932 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH FLT 2672 CLT- EWR - FAINT/BRIEF BURNING SMELL IN CABIN ON DESCENT.  MX FOUND NO DEFECT.
